# SDR SIMA20160901007

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 15,751 hours, 10,722 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL AT 31 DEGREES,  COMPLIED WITH AOM 1 FLAPS ACTED NORMAL AFTERWARDS.  C/W EXTENSION CHECK IAW AMM 27-50-00 CHECKS GOOD NO EICAS WARNINGS ACFT OK FOR SERVICE.
